# SDR RRXA98447

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733513
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O'S HORIZON SHOWS INTERMITTENT GYRO AND FLIGHT DIRECTOR FLAGS IN VIEW AND DIFFERS 5-20 DEG NOSE UP.  REMOVED AND REPLACED NR 2 VERTICAL GYRO, SYSTEM OPS CHECKS GOOD IAW DC-8 M/M.
